# SDR DALA2016072105451

- Difficulty date: July 20, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ON BS 1485 AND BTW 1 AND 2 HRS POSITION AT AFT ACCESSORY COMPARTMENT. INTERCOSTAL WAS REPAIRED IAW SRM 53-01, 51-30-2, 51-30-5, AND DWG. 9911875.
